# SDR DALA2019031301798

- Difficulty date: March 13, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 64,196 hours, 23,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 R2 DOOR EMERGENCY LIGHT EXIT SIGN OVER DOOR MISSING LENS. CORRECTIVE ACTION: REPLACED LIGHT LENS ASSY. (5063853)
